HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Discrete-time quantum walks in random artificial gauge fields

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03594746
Contributor : Giuseppe Di Molfetta Connect in order to contact the contributor
Submitted on : Wednesday, March 2, 2022 - 7:36:05 PM
Last modification on : Thursday, March 3, 2022 - 3:38:06 AM

Links full text

Identifiers

Collections

Citation

Di Molfetta Giuseppe, G. Di Molfetta, F. Debbasch. Discrete-time quantum walks in random artificial gauge fields. Quantum Studies: Mathematics and Foundations, Springer, 2016, 3 (4), pp.293-311. ⟨10.1007/s40509-016-0078-6⟩. ⟨hal-03594746⟩

Share

Metrics

Record views

9